MAUDE Adverse Event Report: ST. JUDE MEDICAL AMPLATZER POST-INFARCT MUSCULAR VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ST. JUDE MEDICAL AMPLATZER POST-INFARCT MUSCULAR VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-VSDMPIHDE-024
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event of device deformity was reported.The investigation confirmed the device met functional specifications when analyzed at abbott under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported event could not be conclusively determined.
 
Event or Problem Description
It was reported a 24 mm amplatzer post-infarct muscular vsd occluder was chosen for procedure, during procedure, the device was positioned in normal fashion.Prior to release the device presented in a cobra shape while in the right ventricle.The device was also determined too big via imaging and the device was removed.A smaller, 18mm amplatzer post-infarct muscular vsd occluder was chosen.The device was determined a fit and the device was released for placement.The patient remained stable throughout the procedure and has been discharged home.No additional information has been provided.

Brand Name
AMPLATZER POST-INFARCT MUSCULAR VSD OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13285439
Report Number2182269-2021-00094
Device Sequence Number14685800
Product Code MLV
UDI-Device Identifier05415067028143
UDI-Public05415067028143
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H070005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number9-VSDMPIHDE-024
Device Catalogue Number9-VSDMPIHDE-024
Device Lot Number7954824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown